Econometrica: Jul 1978, Volume 46, Issue 4

Nonlinear Estimation and Asymptotic Approximations<901:NEAAA>2.0.CO;2-A
p. 901-929

James B. Ramsey

In the context of single equation nonlinear regressions involving continuously differentiable functions, the conditions under which polynomial approximations to general classes of nonlinear estimators can be obtained are derived. Attention is paid to the distribution of the approximations to the nonliear estimators and criteria are given for evaluating the approximation.

Log In To View Full Content